# SDR CALA2015072194143

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 69,923 hours, 26,557 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B RSVR LO LVL, DISPLAYED ON UPPER ECAM SCREEN.  TROUBLE SHOT & FOUND BLUE SYS HYD LINE LEAKING IPC 29-12-03-02.  SERVICED BLUE SYS TO THE LIMIT.
